Birindelli, I.; Capuzzo Dolcetta, I.; Cutrì, A.
Liouville theorems for semilinear equations on the Heisenberg group
Annales de l'I.H.P. Analyse non linéaire, Tome 14 (1997) no. 3 , p. 295-308
Zbl 0876.35033 | MR 1450950 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPC_1997__14_3_295_0

Bibliographie

[1] H. Berestycki, I. Capuzzo Dolcetta and L. Nirenberg, Problèmes elliptiques indéfinis et théorèmes de Liouville non-linéaires, C. R. Acad. Sci. Paris , Série I, Vol. 317, 1993, pp. 945-950. MR 1249366 | Zbl 0820.35056

[2] H. Berestycki, I. Capuzzo Dolcetta and L. Nirenberg, Superlinear indefinite elliptic problems and nonlinear Liouville theorems. Topological Methods in Nonlinear Analysis, Vol. 4.1, 1995, pp. 59-78. MR 1321809 | Zbl 0816.35030

[3] I. Birindelli, I. Capuzzo Dolcetta and A. Cutri, Indefinite semi-linear equations on the Heisenberg group: a priori bounds and existence, Preprint. MR 1642599

[4] J.M. Bony, Principe du Maximum, Inégalité de Harnack et unicité du problème de Cauchy pour les operateurs elliptiques dégénérés, Ann. Inst. Fourier Grenobles, Vol. 19,1,1969, pp. 277-304. Numdam | MR 262881 | Zbl 0176.09703

[5] M. Esteban and P.-L. Lions, Existence and non-existence results for semilinear elliptic problems in unbounded domains Proc. R.S.E.(A), Vol. 93A,1982, pp. 1-14. MR 688279 | Zbl 0506.35035

[6] G.B. Folland, Fondamental solution for subelliptic operators, Bull. Amer. Math. Soc., Vol. 79, 1979, pp. 373-376. MR 315267 | Zbl 0256.35020

[7] G.B. Folland and E.M. Stein, Estimates for the ∂h complex and analysis on the Heisenberg Group, Comm. Pure Appl.Math., Vol. 27, 1974, pp. 492-522. MR 367477 | Zbl 0293.35012

[8] N. Garofalo and E. Lanconelli, Existence and non existence results for semilinear equations on the Heisenberg group, Indiana Univ. Math. Journ., Vol. 41, 1992, pp. 71-97. MR 1160903 | Zbl 0793.35037

[9] B. Gaveau, Principe de moindre action, propagation de la chaleur et estimeé sous elliptiques sur certain groups nilpotents, Acta Math., Vol. 139, 1977, pp. 95-153. MR 461589 | Zbl 0366.22010

[10] B. Gidas and J. Spruck Global and local behavior of positive solutions of nonlinear elliptic equations Comm. Pure Appl. Math, Vol. 35, 1981, pp. 525-598. MR 615628 | Zbl 0465.35003

[11] D. Gilbarg and N.S. Trudinger Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1983. MR 737190 | Zbl 0562.35001

[12] P.C. Greiner, Spherical harmonics in the Heisenberg group, Canad. Math. Bull., Vol. 23 (4), 1980, pp. 383-396. MR 602590 | Zbl 0496.22012

[13] L. Hormander, Hypoelliptic second order differential equations, Acta Math., Uppsala, Vol. 119, 1967, pp. 147-171. MR 222474 | Zbl 0156.10701